Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Tulsa, OK

March 25, 2015Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 4:31 PM CDT for Benton County, Washington County, Arkansas. It was in force for 59 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 4:31 PM CDT (21:31 UTC)
Expired
Mar 25, 2015, 5:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 4:35 PM CDTHAIL 1.5Elm Springs, AR
Mar 25, 4:41 PM CDTHAIL 11 E Elm Springs, AR
Mar 25, 4:50 PM CDTTSTM WND DMG2 S Lowell, ARTREES SNAPPED AND UPROOTED AT BETHEL HEIGHTS.
Mar 25, 4:50 PM CDTHAIL 1.75Lowell, AR
Mar 25, 4:52 PM CDTHAIL 1.5Lowell, AR
Mar 25, 4:58 PM CDTTSTM WND DMG2 N Springdale, ARREPORTS OF TREES UPROOTED IN BETHEL HEIGHTS.
Mar 25, 5:01 PM CDTHAIL 0.88Rogers, AR
Mar 25, 5:05 PM CDTHAIL 0.51 E Elm Springs, AR
Mar 25, 5:09 PM CDTHAIL 0.88Rogers, AR
Mar 25, 5:12 PM CDTHAIL 1.7510 E Rogers, AR
Mar 25, 5:35 PM CDTHAIL 2.5Rogers, ARGOLF BALL TO TENNIS BALL SIZE HAIL AT ROCKY BRANCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS54 KTSA 252131
SVRTSA
ARC007-143-252230-
/O.NEW.KTSA.SV.W.0019.150325T2131Z-150325T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTH CENTRAL WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 530 PM CDT

* AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TONTITOWN...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...ROCKY COMFORT...
  TONTITOWN...NORTHWEST ARKANSAS REGIONAL AIRPORT...HEALING
  SPRINGS...ELM SPRINGS...CAVE SPRINGS...LOWELL...ROGERS...MONTE
  NE...AVOCA...LARUE...WALNUT HILL...BLAND...HILL TOP...GARFIELD AND
  BEAVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3614 9433 3624 9438 3651 9401 3651 9396
      3640 9387 3638 9389 3637 9387 3634 9387
      3632 9384
TIME...MOT...LOC 2131Z 236DEG 22KT 3621 9430

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
388 
WWUS54 KTSA 252138
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT WED MAR 25 2015

ARC007-143-252230-
/O.CON.KTSA.SV.W.0019.000000T0000Z-150325T2230Z/
BENTON AR-WASHINGTON AR-
438 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WASHINGTON AND EASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS UNTIL
530 PM CDT...

AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAVE
SPRINGS...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...BROADCAST MEDIA...REPORTED PING PONG BALL SIZE HAIL NEAR    
         ELM SPRINGS AT 435 PM.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CAVE SPRINGS...LOWELL...
  ROGERS...MONTE NE...AVOCA...LARUE...WALNUT HILL...BLAND...HILL
  TOP...GARFIELD AND BEAVER LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3614 9433 3624 9438 3651 9401 3651 9396
      3640 9387 3638 9389 3637 9387 3634 9387
      3632 9384
TIME...MOT...LOC 2138Z 236DEG 22KT 3623 9426

HAIL...1.50IN
WIND...60MPH

$$
552 
WWUS54 KTSA 252219 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT WED MAR 25 2015

ARC143-252228-
/O.CAN.KTSA.SV.W.0019.000000T0000Z-150325T2230Z/
WASHINGTON AR-
519 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON
COUNTY IN NORTHWEST ARKANSAS IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3621 9415 3639 9417 3651 9401 3650 9396
      3640 9387 3638 9389 3637 9387 3634 9387
      3632 9384
TIME...MOT...LOC 2218Z 236DEG 22KT 3637 9401

$$

ARC007-252230-
/O.CON.KTSA.SV.W.0019.000000T0000Z-150325T2230Z/
BENTON AR-
519 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BENTON
COUNTY UNTIL 530 PM CDT...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
ROGERS...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LARUE...WALNUT HILL...
  BLAND...HILL TOP...GARFIELD AND BEAVER LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3621 9415 3639 9417 3651 9401 3650 9396
      3640 9387 3638 9389 3637 9387 3634 9387
      3632 9384
TIME...MOT...LOC 2218Z 236DEG 22KT 3637 9401

HAIL...1.50IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:46 PM CDT, 45 minutes earlier.

Area forecast discussion, Mar 25, 3:46 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT WED MAR 25 2015

.DISCUSSION...

MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.

A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.

FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  60  39  59 /  80  10  10   0
FSM   50  63  40  62 /  80  30   0   0
MLC   46  60  39  61 /  80  20   0   0
BVO   41  58  35  57 /  70  10  10   0
FYV   43  53  34  54 /  90  20  10  10
BYV   42  53  34  52 /  90  30  20  10
MKO   45  59  38  59 /  90  20   0   0
MIO   41  55  35  53 /  90  10  20  10
F10   45  59  39  59 /  90  10   0   0
HHW   50  63  40  66 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...05
LONG TERM....16
Hazardous weather outlook, Mar 25, 1:20 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
120 PM CDT WED MAR 25 2015

...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON AND THIS EVENING
ALONG WITH THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
BY LATE THIS AFTERNOON NEAR OR JUST NORTH OF THE INTERSTATE 44
CORRIDOR IN NORTHEAST OKLAHOMA. LARGE HAIL...DAMAGING WINDS AND A
TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INTIIAL
STORMS WILL ALSO BE SLOW MOVING...RESULTING IN LOCALLY HEAVY
RAINFALL AND THE RISK OF FLASH FLOODING.

BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID
LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT
WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING.

NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING
THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN
HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET
THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION
MONDAY INTO TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 25, 3:20 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT WED MAR 25 2015

OKZ064-252045-
CREEK OK-
320 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK

AT 320 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF DRUMRIGHT TO 14 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BRISTOW...MILFAY...DEPEW...
SHAMROCK...DRUMRIGHT...OILTON AND SILVER CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3609 9663 3617 9636 3575 9629 3564 9657
      3564 9662
TIME...MOT...LOC 2020Z 236DEG 53KT 3604 9670 3561 9669
Special weather statement, Mar 25, 3:24 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT WED MAR 25 2015

ARZ001-OKZ063-068-069-252100-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-
324 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND NORTHERN ADAIR

AT 324 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELDON...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3621 9439 3610 9451 3610 9455 3607 9454
      3588 9474 3596 9493 3637 9499 3639 9460
TIME...MOT...LOC 2024Z 218DEG 34KT 3597 9480
Local storm report, Mar 25, 4:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             CHRISTIE                35.96N 94.69W
03/25/2015  E1.00 INCH       ADAIR              OK   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL COVERING U.S. HIGHWAY 62.

0355 PM     HAIL             WATTS                   36.11N 94.57W
03/25/2015  E1.00 INCH       ADAIR              OK   EMERGENCY MNGR

&&

CAS
Local storm report, Mar 25, 4:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             OILTON                  36.08N 96.58W
03/25/2015  E0.25 INCH       CREEK              OK   BROADCAST MEDIA

            NICKEL TO QUARTER SIZE HAIL...PER VIDEO.

&&

CAS
Local storm report, Mar 25, 4:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             OILTON                  36.08N 96.58W
03/25/2015  E1.00 INCH       CREEK              OK   BROADCAST MEDIA

            NICKEL TO QUARTER SIZE HAIL...PER VIDEO.

&&

CAS
Local storm report, Mar 25, 4:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             1 W KELLYVILLE          35.94N 96.23W
03/25/2015  E1.00 INCH       CREEK              OK   PUBLIC

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:30 PM CDTSpecial Weather StatementTSASebastian45 min
Mar 24, 8:16 PM CDTSpecial Weather StatementTSASebastian44 min
Mar 25, 2:55 AM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington25 hr
Mar 25, 3:07 PM CDTSpecial Weather StatementTSACrawford23 min
Mar 25, 3:11 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington49 min
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningTSABenton, Washington50 min
Mar 25, 3:42 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison63 min
Mar 25, 3:51 PM CDTSevere Thunderstorm WarningTSAMadison, Washington54 min
Mar 25, 4:45 PM CDTSevere Thunderstorm WarningTSAMadison15 min
Mar 25, 4:51 PM CDTTornado WarningTSABenton, Carroll, Madison, Washington24 min
Mar 25, 5:05 PM CDTSevere Thunderstorm WarningTSABenton25 min
Mar 25, 5:14 PM CDTTornado WarningTSABenton, Carroll, Madison46 min
Mar 25, 5:38 PM CDTSevere Thunderstorm WarningTSABenton, Carroll37 min
Mar 25, 5:57 PM CDTSpecial Weather StatementTSABenton48 min
Mar 25, 5:58 PM CDTSevere Thunderstorm WarningTSACarroll32 min
Mar 25, 6:04 PM CDTTornado WarningTSACarroll41 min
Mar 25, 6:33 PM CDTFlash Flood WarningTSABenton, Carroll4 hr
Mar 25, 6:37 PM CDTSevere Thunderstorm WarningTSACarroll68 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.